# SDR AALA20160307001

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,662 hours, 7,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H, A

## Discrepancy

RETURNING, SUSPECT FUMES IN CABIN.  AFTER LEVEL OFF, MULTIPLE CABIN ODOR COMPLAINTS.  CREW USED O2.  TURNED OFF RECIRCULATION FANS, GASPER VENTS, LT TRIM AIR, EQUIP COOLING & LT PACK, SYMPTOMS SUBSIDED.  EMER DECLARED & FLIGHT RETURNED UNEVENTFULLY.  ODOR DISSIPATED AT LOWER ALTITUDE.  ACCOMPLISHED FIM TASK 21-00-00-810-808, NO SMOKE OR FUMES FOUND.  NO ABNORMAL ODOR NOTED.  THE ACFT WAS GNDED.
